Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i8.10
pages 709-722

Steady Flow of an Oldroyd 8-Constant Fluid between Coaxial Cylinders in a Porous Medium

Masood Khan
Muhammad Sajid
Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
M. Ayub
Department of Mathematics, Quaid-i-Azam University 45320, Islamabad, Pakistan


This communication investigates the flow of an Oldroyd 8-constant fluid between two infinite coaxial cylinders through a porous medium. The fluid is conducting under the action of transverse magnetic field. Both analytical and numerical solutions of the governing nonlinear problem are presented. The analysis for the analytical solution is carried out using the homotopy analysis method. The numerical solution of the governing nonlinear problem has been given by the finite difference method in combination with iterative scheme. Moreover, a comparison between analytical and numerical solutions is presented in the form of tables. Several limiting situations with their implications can be examined from the presented analysis.